# SDR 95ZZZX2818

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N712AL
- Make and model: Skrsky S76A
- Aircraft serial: 760280
- System (JASC): 6220 · Main Rotor Head
- Part: Rod
- Part number: 7610608003103
- Condition: Worn
- Location: Damper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOP REPAIR OF DAMPER ASSY DUE TO LEAKING OIL.  HEAVY WEAR TO ROD INNER SEAL SURFACE.  ROD WORN BEYOND REPAIR LIMIT.
